# SDR ASAA0440135

- Difficulty date: June 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65326031
- Condition: Dented
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FOUND BAGGAGE CART STRUCK AIRCRAFT AFT DRAIN MAST AND FUSELAGE SKIN.  THREE SCRATCHES JUST ABOVE POTABLE WATER SERVICE DOOR.  DENT FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA .004 DEEP, 1 INCH LONG.  BLENDED DAMAGED AREA AND ALODINED PER EA 5330-10789.  (M)
